# SDR 98ZZZM733

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AT
- Make and model: Boeing 727227
- Aircraft serial: 22003
- System (JASC): 2761 · Drag Control Actuator
- Part: Slat Actuator
- Part number: 2690002910
- Condition: Failed
- Location: Le Slats
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

LAS - DURING CLIMB, NR 5 LEADING EDGE SLAT DID NOT INDICATE FULLY EXTENDED AFTER USING ALTERNATE FLAP SWITCH, BOTH POSITION.  RETURNED TO LAS.  'A' SYSTEM HYDRAULIC LOSS.  FOUND ACTUATOR END CAP SEPARATED FROM HOUSING AND SEIZED ON ACTUATOR SHAFT.  REMOVED AND REPLACED NR 5 SLAT ACTUATOR.  OPERATIONAL CHECKED COMPONENT SYSTEM FOR LEAKS AND FOUND OK.  (M)
